# SDR DALA2022061304128

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 8,211 hours, 990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 THE GREEN SIGN WITH THE RUNNING MAN ARE ILLUMINATED AT DOORS 2L AND 4R DURINGFLIGHT. CYCLED EMER EXIT LT SWITCH OFF AND ON. LIGHTS WENT OUT TO NORMAL. CORRECTIVE ACTION: PERFORMED RUNNING MAN TEST PER A330 AMM 33-51. TEST PASSED. INDICATION NORMAL. (9279382)
